Toggle Main Menu Toggle Search

Open Access padlockePrints

We Could All Be Having So Much More Fun! A Case For The History Of Mathematics In Education

Lookup NU author(s): David Wright


Publication metadata

Author(s): Anderton L, Wright D

Publication type: Article

Publication status: Published

Journal: Journal of Humanistic Mathematics

Year: 2012

Volume: 2

Issue: 1

Pages: 88-103

Date deposited: 02/02/2012

ISSN (electronic): 2159-8118

Publisher: Claremont Center for the Mathematical Sciences